... levetiracetam any allergy reactions by this combination? I am experiencing pink, scratchy skin symptoms. Should I stop taking one of these medications or switch to something different? The Doctor now has me taking100mg a day of hydroxyzine and its not relieving my symptoms
I am taking .100mg of levothyroxine, with 200mg of sertraline,.45mg of premarin,and1000mg of?
- 4 Apr 2015 by Tracy Ebnet
- 4 April 2015
You would be getting an allergic reaction from one med, combinations don't produce an allergic reaction. Looking at those meds, I'd say that the levetiracetam is the most likely candidate, but you can get an allergic reaction to any of them. You can also get one from other things besides meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 1 answer
Posted 9 Apr 2013 • 2 answers
Posted 29 Aug 2014 • 3 answers
Posted 12 Oct 2015 • 1 answer
Posted 10 Aug 2016 • 1 answer